# SDR ABXA20131008615

- Difficulty date: October 8, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 81,908 hours, 38,227 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102572
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FS 1329 BETWEEN STRINGER 39 LT AND 39 RT AFT LOWER CARGO HAS SURFACE CORROSION, MARKED.  R & R SHEAR TIE AS REQUIRED IAW DWG 146T1212 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07.   FABRICATED PART IAW DWG 146T1212 & SRM 51-20, 51-40-02.  ACFT WAS GROUNDED.
